# SDR AALA20100116TUL03

- Difficulty date: January 16, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 31,239 hours, 14,627 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LUG PLATES NUMBERS 1, 2, 3, 4, 5, 6, 7 AND 8 BORE OUT OF LIMITS.  REPLACED THE EIGHT LUG PLATES PER TASK CARD 55-94-05.
